Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Stein Factor Bounds for Random Variables

Graham V. Weinberg
Journal of Applied Probability
Vol. 37, No. 4 (Dec., 2000), pp. 1181-1187
Stable URL: http://www.jstor.org/stable/3215511
Page Count: 7

You can always find the topics here!

Topics: Approximation, Random variables, Mortality, Birth rates, Binomials, Analytics
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Stein Factor Bounds for Random Variables
Preview not available

Abstract

A probabilistic proof of a Stein factor bound is given, extending the Poisson case in Xia (1999).

Page Thumbnails

  • Thumbnail: Page 
1181
    1181
  • Thumbnail: Page 
1182
    1182
  • Thumbnail: Page 
1183
    1183
  • Thumbnail: Page 
1184
    1184
  • Thumbnail: Page 
1185
    1185
  • Thumbnail: Page 
1186
    1186
  • Thumbnail: Page 
1187
    1187